Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 329623, 14 pages
http://dx.doi.org/10.1155/2009/329623
Research Article

A Conjugate Gradient Method for Unconstrained Optimization Problems

College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China

Received 5 July 2009; Revised 28 August 2009; Accepted 1 September 2009

Academic Editor: Petru Jebelean

Copyright © 2009 Gonglin Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gonglin Yuan, “A Conjugate Gradient Method for Unconstrained Optimization Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 329623, 14 pages, 2009. https://doi.org/10.1155/2009/329623.